# SDR ASAA2016080917928

- Difficulty date: August 9, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 57,202 hours, 32,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK AT RBL 13.8 BS 807 IS CORRODED.  ACFT GROUNDED.  REPAIRED THE CARGO TRACK IAW SRM 53- 00- 53- 2R- 2 REPAIR 2 AND EA 400-53EA-17645.
